ResearchPublications
Publication details

PUBLICATION DETAILS

Blocks with Small-Dimensional Basic Algebra

authored by
Benjamin Sambale
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Type
Article
Journal
Bulletin of the Australian Mathematical Society
Volume
103
Pages
461-474
No. of pages
14
ISSN
0004-9727
Publication date
06.2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://doi.org/10.1017/S000497272000091X (Access: Open)